# SDR UPS97222139

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 65217097
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON LT I/B AILERON QUADRANT SUPPORT FITTING PITTED AROUND LOWER BOLT.  REMOVED AND REPLACED LT I/B AILERON QUADRANT PER SRM 51-10-02, 51-30-5.
